# SDR HALA2021042600050

- Difficulty date: April 25, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N223HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09060
- Aircraft time: 2,831 hours, 640 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7931 · Engine Oil Pressure
- Part: Sensor
- Part number: 5306858
- Part serial: LSGCAN8754
- Condition: Defective
- Location: Oil Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ETOPS - ENG 2 OIL SYS FAULT ON ENGINE SHUTDOWN.   PERFORM TSM JOSV 79-21-00-810-822-A. REMOVE AND REPLACED MAIN OIL PRESSURE SENSOR PER AMM 79-33-21-000/400-801-A, OPS CHECK OK. OK FOR SERVICE
